Nov 25, 2003
My doc told me I have a problem with my blood sugar (it's too low) I'm not on meds yet, and HIV+ for less than 18 mos, could this be from the HIV?
Also are there any meds I should avoid in the future if I already have a blood sugar problem? P.S. I am in excellent health, and always have been, good eating habits and not over weight or a smoker.
| Response from Dr. Pierone
Some healthy people have blood glucose levels that are surprisingly low as an incidental finding on blood analysis. In the absence of symptoms, a low blood sugar is nothing to worry about. The same goes for people with HIV infection, a mild reduction in sugar with no symptoms should just be monitored. For those rare situations with very low blood glucose and symptoms a medical evaluation by an endocrinologist is appropriate.
There are no medications in particular to avoid in your situation. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Atripla And Blood Sugar
- Dry Mouth After Fisting Worried I Have HIV
- Enlarged Lymph Nodes After Eating Sperm Worried I Have HIV
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.